MathSciNet Relay Station
MathSciNet bibliographic data
MR327925 20G35 (14L15)
Stein, Michael R. Surjective stability in dimension $0$ for $K\sb{2}$ and related functors. Trans. Amer. Math. Soc. 178 (1973), 165–191.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement